# SDR YENA201908280495

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,072 hours, 14,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FWD CARGO COMP FR 34 STR 42L-43L CLEAT HAD CORROSION; REMOVED AND REPLACED CLEAT IAW SRM 51-72-11 REFERENCE NR 440577-20713 FOR WORK ACCOMPLISHED.
